Bulletin (New Series) of the American Mathematical Society

Review: John C. Lennox and Stewart S. Stonehewer, Subnormal subgroups of groups

O. H. Kegel

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 21, Number 2 (1989), 346-347.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555328

Citation

Kegel, O. H. Review: John C. Lennox and Stewart S. Stonehewer, Subnormal subgroups of groups. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 2, 346--347. https://projecteuclid.org/euclid.bams/1183555328


Export citation